Alert archive / South Dakota / Tornado Warnings in 2010

Tornado Warning 8, NWS Aberdeen, SD

May 22, 2010Edmunds County, McPherson County, South Dakota

NWS Aberdeen, SD issued this tornado warning at May 22, 2010, 7:34 PM CDT for Edmunds County, McPherson County, South Dakota. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2010, 7:34 PM CDT (00:34 UTC)
Expired
May 22, 2010, 8:15 PM CDT
In force
41 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon

Counties Edmunds County, SD, McPherson County, SD

The radar

The Aberdeen radar (KABR), 59 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 8:04 PM CDTTORNADO5 Ne Ipswich, SDSTORM CHASERS REPORT TORNADOS ON THE GROUND 3 TO 5 MILES NORTHEAST OF IPSWICH
May 22, 8:21 PM CDTHAIL 1Ipswich, SDFELL FOR 10 MINUTES.
May 22, 8:25 PM CDTHAIL 1Ipswich, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 5:10 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 0.6 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2010-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3099 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2010-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 426 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3099 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1145 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
426 m²/s²
0-3 km storm-relative helicity
443 m²/s²
Significant tornado parameter
4.0
Supercell composite
14.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

860 
WFUS53 KABR 230034
TORABR
SDC045-089-230115-
/O.NEW.KABR.TO.W.0008.100523T0034Z-100523T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
734 PM CDT SAT MAY 22 2010

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL EDMUNDS COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  SOUTH CENTRAL MCPHERSON COUNTY IN NORTH CENTRAL SOUTH DAKOTA...

* UNTIL 815 PM CDT

* AT 730 PM CDT...THE PUBLIC REPORTED A TORNADO NEAR ROSCOE...OR 14
  MILES WEST OF IPSWICH. DOPPLER RADAR SHOWED THIS TORNADO MOVING
  EAST AT 25 MPH.

  IN ADDITION...HAIL THE SIZE OF GOLF BALLS IS POSSIBLE WITH THIS    
  STORM.

* THE TORNADO WILL BE NEAR...
  ROSCOE AROUND 735 PM CDT...
  IPSWICH AROUND 800 PM CDT...
  PLAINVIEW COLONY AROUND 805 PM CDT...
  CRAVEN CORNER AROUND 810 PM CDT...

THIS WARNING INCLUDES HIGHWAY 12 BETWEEN MILE MARKERS 251 AND 270.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 4583 9906 4539 9885 4540 9926 4569 9939
TIME...MOT...LOC 0033Z 268DEG 22KT 4549 9928

$$
FOWLE
1 follow-up statement
817 
WWUS53 KABR 230053
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
753 PM CDT SAT MAY 22 2010

SDC045-089-230115-
/O.CON.KABR.TO.W.0008.000000T0000Z-100523T0115Z/
MCPHERSON SD-EDMUNDS SD-
753 PM CDT SAT MAY 22 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL EDMUNDS AND SOUTH
CENTRAL MCPHERSON COUNTIES UNTIL 815 PM CDT...

AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 7 MILES NORTHWEST OF IPSWICH...MOVING EAST AT 25
MPH.

LARGE HAIL THE SIZE OF GOLF BALLS IS ALSO OCCURING WITH THIS STORM.

THIS DANGEROUS STORM WILL BE NEAR...
  IPSWICH AROUND 800 PM CDT...
  PLAINVIEW COLONY AROUND 805 PM CDT...
  CRAVEN CORNER AROUND 810 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE 
TORNADO. TAKE COVER NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 
AM CDT SUNDAY MORNING FOR NORTHEASTERN SOUTH DAKOTA.

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 4583 9906 4539 9885 4540 9926 4569 9939
TIME...MOT...LOC 0052Z 268DEG 22KT 4550 9912

$$
FOWLE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this tornado warning went out at May 22, 7:18 PM CDT, 16 minutes earlier.

Area forecast discussion, May 22, 7:18 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
718 PM CDT SAT MAY 22 2010

.UPDATE...
TORNADO WATCH 202 REMAINS IN EFFECT UNTIL 06Z FOR THE MIDDLE OF
THE CWA. A TORNADO-PRODUCING SUPERCELL THUNDERSTORM IS WORKING
THROUGH THE MIDDLE OF THE WATCH AREA. REPORTS FROM EDMUNDS COUNTY
EMERGENCY MANAGEMENT INDICATE SUBSTANTIVE DAMAGE HAS BEEN INCURRED
FROM THIS TORNADIC SUPERCELLULAR THUNDERSTORM. THIS IS A DANGEROUS
SITUATION. PLEASE MONITOR THIS SITUATION AND TAKE THE APPROPRIATE
SAFETY MEASURES TO PROTECT LIFE AND PROPERTY. RESIDENTS OF ROSCOE
SHOULD TAKE COVER IMMEDIATELY!

&&
.PREV DISCUSSION...
.SHORT TERM...THROUGH TUESDAY MORNING

MAIN FOCUS REMAINS ON SEVERE THUNDERSTORM POTENTIAL FOR LATER THIS
AFTERNOON. ACROSS THE EAST...CONVECTIVE DEBRIS HAS LIMITED
INSTABILITY UNDER +13C H7 CAP...WHILE ACROSS THE MISSOURI
VALLEY...IN THE VICINITY OF AN INVERTED TROUGH...CLEAR SKIES HAS
ALLOWED WARMER AIR TO MIX TEMPERATURES INTO THE UPPER 80S WITH
DPTS IN THE UPPER 60S. INCOMING SHORTWAVE WILL ALLOW +12C CAP TO
GRADUALLY ERODE ACROSS THE EASTERN HALF OF THE STATE AND JET
STREAK IS EVIDENT IN CIRRUS STREAMING ACROSS THE WESTERN DAKOTAS.
THESE FEATURES SET THE STAGE FOR FAVORABLE ENVIRONMENT FOR SEVERE
WEATHER A FEW HOURS FROM NOW. HODOGRAPHS SUGGEST SUPERCELL
ENVIRONMENT SO MAIN THREAT IS HAIL AS MID LEVEL WINDS ARE OUT OF
THE SOUTHEAST WHICH WILL MARGINALIZE WIND THREAT. CANT RULE OUT
TORNADO FORMATION IN THIS ENVIRONMENT...WITH SEVERAL WEAK
BOUNDARIES VIA RADAR AND SATELLITE DATA. GUIDANCE INDICATES STORMS
WILL MERGE INTO A LINE AS BOUNDARY LAYER DECOUPLES AND LOW LEVEL
JET BECOMES SOURCE OF FORCING ACROSS THE EAST...PASSING OUT OF THE
CWA SUNDAY AM.

SURFACE HIGH WILL ALLOW FOR A BREAK SUNDAY...HOWEVER WARM FRONT
LIFTING NORTHWARDS WILL PROVIDE THE FOCUS FOR MORE ACTIVITY MONDAY
AM...WITH UNSTABLE CONDITIONS FOLLOWING INTO THE AFTERNOON MONDAY.

.LONG TERM...TUESDAY THROUGH SATURDAY

PRIMARY CHALLENGES IN THE LONG TERM ARE PRECIPITATION TRENDS...AND
MAGNITUDE OF WARMING BY LATE IN THE PERIOD.

TUESDAY THRU WEDNESDAY.../FORECAST CONFIDENCE - MEDIUM/
THE VARIOUS OPERATIONAL AND ENSEMBLE MODEL GUIDANCE IS IN
REASONABLE AGREEMENT SHOWING A STRONG UPPER LEVEL RIDGE OVER THE
ERN CONUS ON TUE...WITH A SHORTWAVE ALOFT LIFTING NEWD INTO SRN
CANADA. LOW LVL FLOW ON TUESDAY EXPECTED TO TRANSITION MORE W/SWLY
WHICH SHOULD ADVECT DEEPER MOISTURE EAST. THUS MAINTAINED HIGHEST
CHANCES OF PRECIP IN SRN AND ERN PORTIONS OF THE CWA TUE/TUE NIGHT.
A BIT MORE INSTABILITY DEVELOPS ACROSS THE AREA ON
WEDNESDAY...ALTHOUGH LARGE SCALE Q-G FORCING REMAINS RATHER WEAK.
AGAIN...A SLIGHT CHANCE OF THUNDERSTORMS SEEMS WARRANTED ALTHOUGH
MANY AREA WILL LIKELY STAY DRY. TEMPERATURES TUE/WED WILL BE
ABOVE NORMAL.

THURSDAY THRU SATURDAY.../FORECAST CONFIDENCE - MEDIUM-HIGH/
UPPER LEVEL RIDGE EXPECTED TO REAMPLIFY OVER THE CENTRAL
CONUS ON THURSDAY IN RESPONSE TO A DEEPENING LOW OUT WEST. THIS
UPPER RIDGE SHOULD THEN PERSIST OVER THE NRN PLAINS RIGHT THROUGH
SATURDAY. PERSISTENT SLY LOW LEVEL FLOW WILL ADVECT WARMER LOW
LEVEL TEMPS /850MB TEMPS OF +16 TO +23 C/ AND ALSO HIGHER LOW
LEVEL MOISTURE /SFC DEWPOINTS IN THE 60S/. WOULDNT BE SURPRISED TO
SEE A FEW DIURNALLY TSTMS...ALTHOUGH OVERALL PROBABILITIES ARE VERY
LOW. TEMPERATURES BY END OF THE WEEK STILL APPEAR QUITE TOASTY.
WILL FORECAST HIGHS IN THE 80S FOR NOW...BUT WOULDNT BE SURPRISED
TO SEE A FEW 90S SHOWING UP BY WEEKS END.

&&

.AVIATION...
00Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS

THE NEXT ROUND OF SCATTERED STRONG TO SEVERE THUNDERSTORMS HAS
BEGUN TO DEVELOP ACROSS PORTIONS OF CENTRAL AND NORTHEASTERN SOUTH
DAKOTA. FOR THE MOMENT...HOWEVER...NO TAF TERMINAL APPEARS TO BE
IN LINE TO EXPERIENCE ANY OF THESE THUNDERSTORMS. CONTINUING WITH
A PREVAILING VFR FORECAST FOR ALL TERMINALS FOR THE TIME
BEING...WITH THE EXPECTATION THAT ADDITIONAL STORM FORMATION AND
MOVEMENT PASSED THE KABR AND KATY TERMINALS LATER TONIGHT IS STILL
POSSIBLE. FURTHER WEST...THUNDERSTORMS MOVING NORTHEAST OFF THE
HIGHER TERRAIN OF WESTERN SOUTH DAKOTA COULD IMPACT THE KMBG
TERMINAL LATE THIS EVENING AS WELL. KPIR LOOKS TO BE HIGH AND DRY
OVERNIGHT...THOUGH...AT THIS TIME.

STORMS RUMBLING OVER TERMINALS TONIGHT WILL GENERATE SUB-VFR
CONDITIONS IN HEAVY RAIN. LARGE HAIL AND STRONG WINDS ARE ALSO
PROBABLE.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

UPDATE...DORN
SHORT TERM...CONNELLY
LONG TERM...FOWLE
AVIATION...DORN

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, May 22, 5:28 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
528 PM CDT SAT MAY 22 2010

SDZ004>011-016>019-034>037-048-051-232230-
CAMPBELL-MCPHERSON-BROWN-MARSHALL-ROBERTS-WALWORTH-EDMUNDS-DAY-
POTTER-FAULK-SPINK-CLARK-SULLY-HUGHES-HYDE-HAND-LYMAN-BUFFALO-
528 PM CDT SAT MAY 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA.

.DAY ONE...TONIGHT

THERE IS THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS EVENING.
TORNADO WATCH 202 IS IN EFFECT UNTIL 1 AM CDT. SEVERE WEATHER
THREATS INCLUDE VERY LARGE HAIL...STRONG WINDS...AND EVEN A
TORNADO OR TWO. STORMS MAY CONSOLIDATE INTO A LINE DURING THE
OVERNIGHT HOURS...WITH THE MAIN THREAT LARGE HAIL AND STRONG
WINDS...EFFECTING THE EASTERN HALF OF SOUTH DAKOTA AND WEST
CENTRAL MINNESOTA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE SEVERAL CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS
THE AREA FROM SUNDAY...THROUGH WEDNESDAY. SEVERE THUNDERSTORMS MAY
BE POSSIBLE MONDAY AFTERNOON AND MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUIRED FOR THIS EVENING AND OVERNIGHT.

MNZ039-046-SDZ003-015-020>023-033-045-232230-
TRAVERSE-BIG STONE-CORSON-DEWEY-CODINGTON-GRANT-HAMLIN-DEUEL-
STANLEY-JONES-
528 PM CDT SAT MAY 22 2010 /428 PM MDT SAT MAY 22 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS MAY BE POSSIBLE LATE TONIGHT. LARGE
HAIL AND STRONG WINDS ARE THE PRIMARY SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE SEVERAL CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS
THE AREA FROM SUNDAY...THROUGH WEDNESDAY. SEVERE THUNDERSTORMS MAY
BE POSSIBLE MONDAY AFTERNOON AND MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT.

DORN

In the hours before

Local storm report, May 22, 6:32 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
632 PM CDT SAT MAY 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TORNADO          5 NW BOWDLE             45.50N 99.73W
05/22/2010                   WALWORTH           SD   EMERGENCY MNGR

            LARGE TORNADO ON GROUND. POWERLINE DAMAGE ON HIGHWAY 47
            1.5 MILES SOUTH OF HIGHWAY 12. ROAD IMPASSIBLE.

&&

JRS
Local storm report, May 22, 6:37 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
637 PM CDT SAT MAY 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TORNADO          3 W HOSMER              45.58N 99.54W
05/22/2010                   EDMUNDS            SD   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS LARGE WEDGE TORNADO ON THE GROUND

&&

NWS
Local storm report, May 22, 6:42 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
642 PM CDT SAT MAY 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     TORNADO          3 N BOWDLE              45.50N 99.66W
05/22/2010                   EDMUNDS            SD   EMERGENCY MNGR

            LARGE WEDGE TORNADO ON GROUND CROSSING HIGHWAY 47.

&&

JRS
Local storm report, May 22, 6:47 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
647 PM CDT SAT MAY 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TORNADO          4 SW HOSMER             45.54N 99.53W
05/22/2010                   EDMUNDS            SD   TRAINED SPOTTER

            SPOTTER WAS LOCATED 4 SOUTH AND 4 WEST OF HOSMER

&&

NWS
Local storm report, May 22, 7:06 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
706 PM CDT SAT MAY 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TORNADO          1 N BOWDLE              45.47N 99.66W
05/22/2010                   EDMUNDS            SD   EMERGENCY MNGR

            EDMUNDS COUNTY EMERGENCY MANGER REPORTED MAJOR TORNADO
            DAMAGE TO POWER LINES AND FARMS IN THE BOWDLE AREA.

&&

JRS
Local storm report, May 22, 7:28 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
728 PM CDT SAT MAY 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             HOSMER                  45.58N 99.47W
05/22/2010  E1.00 INCH       EDMUNDS            SD   TRAINED SPOTTER

&&

NWS

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:11 PM CDTTornado WarningABREdmunds, McPherson49 min
May 22, 7:32 PM CDTSevere Thunderstorm WarningABRFaulk, Hand, Hyde, Sully58 min
May 22, 7:45 PM CDTSevere Thunderstorm WarningABRBrown, Edmunds, Faulk30 min
May 22, 7:54 PM CDTTornado WarningABREdmunds, Faulk, Hyde, Potter, Sully, Walworth51 min
May 22, 8:05 PM CDTTornado WarningABRBrown, Edmunds, McPherson25 min
May 22, 8:14 PM CDTSevere Thunderstorm WarningABRBrown, Edmunds, Faulk, Spink46 min
May 22, 8:21 PM CDTTornado WarningABRFaulk, Hand, Hyde, Spink54 min
May 22, 8:28 PM CDTTornado WarningABRBrown, Edmunds, McPherson47 min
May 22, 8:48 PM CDTSevere Thunderstorm WarningABRPotter, Sully27 min
May 22, 8:55 PM CDTFlash Flood WarningABRBrown, Edmunds, Faulk, McPherson, Marshall, Spink3 hr
May 22, 9:02 PM CDTSevere Thunderstorm WarningABRBrown, Day, Edmunds, Faulk, Hand, McPherson and 2 more58 min
May 22, 9:15 PM CDTSevere Thunderstorm WarningABRBuffalo, Hand, Hughes, Hyde, Lyman31 min
May 22, 10:00 PM CDTSevere Thunderstorm WarningABRBrown, Day, Faulk, Hand, Marshall, Spink60 min
May 22, 10:45 PM CDTSevere Thunderstorm WarningABRBrown, Clark, Codington, Day, Grant, Hamlin and 3 more60 min
May 22, 11:49 PM CDTSevere Thunderstorm WarningABRDay, Marshall, Roberts71 min
May 23, 2:50 PM CDTFlash Flood WatchABRBrown, Buffalo, Campbell, Corson, Dewey, Edmunds and 12 more30 hr
May 23, 2:55 PM CDTWind AdvisoryABRBrown, Buffalo, Campbell, Clark, Codington, Corson and 19 more30 hr

Nearby

Tornado Warnings in South Dakota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.